# SDR 97ZZZX5159

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48863
- Make and model: Cessna 152
- Aircraft serial: 15281011
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0400107145
- Condition: Failed
- Location: Lt Flap
- Part time: 9,050 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING STALL RECOVERY WORK, THE FLAPS WERE BEING MOVED TO A 20 DEGREE POSITION WHEN THE LEFT FLAP RETRACTED TO FULL UP TRAIL POSITION AND RIGHT FLAP REMAINED DOWN (THIS OCCURRED AFTER A LOUD BANG).  THE ACFT ROLLED LEFT.  PILOT INITIATED EMERGENCY PROCEDURES AND LANDED PLANE.  LEFT FLAP CABLE BROKE AT SWAGED BALL END.
